Aa
Aa
A
A
A
Close
Avatar universal

Help

This is my second time at this in 6 months.  I pray to stop.  I am sick and tired of wondering how long the buzz will last, and just realizing that i'll have to take more because it's just not enough.  I'm sick of wondering will I be able to get more.  Now other people know i'm on it.  I am so ashamed.  I fill like I can't be around them.  Or I wonder if they think I am worthless.  My mom died one year ago in May from accidental drug intoxication.  She was a RN.  I wonder if they look at me and say what a shame.  I really want to stop.  I need support.  I hope some will come my way.  How long are the wd's?  I haven't had any since yesterday.  I feel like my body is twitching.  Is that normal?  I want to feel better.  Can anyone help with advice?  Please any answers will be greatly appreciated.  Thanks and God Bless.
7 Responses
Sort by: Helpful Oldest Newest
426217 tn?1249005416
First of all, it's ok to be scared! What is your addiction?  How much, when was the last time you took any?  If you can tell me this, then maybe I can help you better!

Let me know,

Kel
Helpful - 0
Avatar universal
I just joined this site several hours ago, and right now I'm going through the same thing just about. I'm 26 years old and I've been on Percocet for the past year. Today, I called my doctor to get my bi-weekly refill of 100 pills and he told me he was stopping the medication because the diagnosis from my knee issue/pain I've been having isn't treatable with narcotics.. I started taking the medicine because I was in pain, and now I feel as though I'm taking it just to feel normal everyday.

I posted a "post" several hours ago and still have had no luck here on this website. People seem nice from what I read on pages here, but they seem to helpe ach other and I haven't had any help, being a new person.

How old are you, what are you taking and for how long?
Helpful - 0
Avatar universal
Please let us know, hun.. I'm facing the same thing right now.
Helpful - 0
442658 tn?1563386491
do not be ashamed...this happens to all walks of people...rich, poor, famous, or not...i m so sorry about your mom...please come back and talk...we are here to help...maria
Helpful - 0
Avatar universal
We're still here!  <3
Helpful - 0
Avatar universal
I am about to be in your boat... I plan on quitting next week... Talk to us, Please
Helpful - 0
909150 tn?1245857065
I dont think it really matters what it is.  It's the same feeling for all of us.  We hate this kind of life.  We dont want to be drug addicts.  I have stopped taking oxycontin for last time.  I had 8 or 9 days clean then messed up.  I have done this a few times thinking somehow it might be different.  

shaking in normal.  I had a seizure the 3-4 day and it scared the **** out of me.  but I still went back and used.  

love yourself friend and take it day by day.  YOU can make it.  pm me anytime...

jon
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.